# SDR CA000203011

- Difficulty date: January 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,567 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 9149410003
- Condition: Broken
- Location: Rt Te Flap
- Part time: 3,390 hours, 2,413 cycles
- Component: 5271012194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CLEANING EXHAUST RESIDUE FROM THE RIGHT FLAP AREA, THE BOWDEN CABLE WAS FOUND BROKEN APPROXIMATELY 6 INCHES FORWARD OF THE FLAP CONNECTION. THE SUBMITTER STATED THE CABLE WAS FABRICATED FROM GALVANIZED MATERIAL AND HAD CORRODED IN THE PRESENCE OF EXHAUST RESIDUE AND OTHER CONTAMINATES.
